# SDR ASOA2020030463025

- Difficulty date: January 6, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FLOOR BOARD SUPPORT CORRODED FRAME 18-23 STRINGER 15L-16L. MAINTENANCE REPLACED FLOOR BOARD SUPPORT
